# SDR AALA20150224011

- Difficulty date: February 24, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 111,192 hours, 18,272 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 143T821055
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR FITTING NR 4 AT FS 522.29 CORRODED INSIDE PIN HOLE.  R & R FITTING IAW AARD 51-00-05 & AMM 52-33-00.
